Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
24 p, 410.2 KB Weak-2-local isometries on uniform algebras and Lipschitz algebras / Li, Lei (Nankai University (Xina). School of Mathematical Sciences) ; Peralta Pereira, Antonio Miguel (Universidad de Granada. Departamento de Análisis Matemático) ; Wang, Liguang (Qufu Normal University (Xina). School of Mathematical Sciences) ; Wang, Ya-Shu (National Chung Hsing University (Taiwan). Department of Applied Mathematics)
We establish spherical variants of the Gleason–Kahane–Zelazko and Kowalski–S lodkowski theorems, and we apply them to prove that every weak-2-local isometry between two uniform algebras is a linear map. [...]
2019 - 10.5565/PUBLMAT6311908
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 241-264 (Articles)  
26 p, 435.6 KB Local maximal operators on measure metric spaces / Lin, Chin-Cheng (National Central University (Taiwan). Department of Mathematics) ; Stempak, Krzysztof (Politechnika Wroclawska (Wroclaw, Polònia). Instytut Matematyki i Informatyki) ; Wang, Ya-Shu (National Central University (Taiwan). Department of Mathematics)
The notion of local maximal operators and objects associated to them is introduced and systematically studied in the general setting of measure metric spaces. The locality means here some restrictions on the radii of involved balls. [...]
Publicacions matemàtiques, Vol. 57 Núm. 1 (2013) , p. 239-264  

See also: similar author names
2 Wang, Yafeng
1 Wang, Yahui
1 Wang, Yemin
1 Wang, Yi-Chen
3 Wang, Yilong
2 Wang, Ying-Ping
2 Wang, Yingping
2 Wang, Yong-Feng
1 Wang, Yu
1 Wang, Yuhua
1 Wang, Yun
1 Wang, Yuqin
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.